# SDR UALA2011031401206

- Difficulty date: March 12, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 42,000 hours, 5,140 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 2E AND 2F ALL 4 EMERGENCY LIGHT INOP.   FOUND CONNECTOR LOOSE AT SEAT 2E AND REPLACED LIGHTS AT SEAT 2F, ALL LIGHTS OP CHECK GOOD.
